Istituto di Biofisica     
Bonci L., Roncaglia R., West B. J., Grigolini P. Comment on "Quantum suppression of chaos in the spin-boson model". In: Physical Review E, vol. 56 (2) pp. 2325 - 2328. American Physical Society, 1997.
We independently examine the case of a spin-j particle interacting with a boson field studied by Finney and Gea-Banacloche. We concentrate on their conclusion that in the case j=1/2 the correspondence between the quantum and the semiclassical case is damaged to the point that the increase of entropy and quantum uncertainty for regular motion exceeds that for the chaotic case. We demonstrate by direct calculation that this conclusion is the result of mistakenly identifying a regular evolution of the spin-boson system as being chaotic.
DOI: 10.1103/PhysRevE.56.2325
Subject Quantum suppression
Spin-boson model

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional